# SDR 02FDEA00655

- Difficulty date: September 19, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361206020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INNER SURFACE CORRODED IN AVIONICS COMPT ON RIGHT SIDE OF ENTRY HATCH BETWEEN 8 & 9.  CORROSION BLENDOUT DEPTH IS BEYOND LIMITS OF SRM 53-10-00.  R&R STIFFENER PER EA 6-5330-65-66446.
